# SDR FDEA201203211204

- Difficulty date: March 21, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1180
- Part time: 1,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM CORRODED STA 1180-1290 REMOVED CORROSION  ON CREASE BEAM  IAW  SRM 51-10-02.  CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL VIII.  FABRICATED NEW CREASE BEAM IAW SRM 51-40-05 AND SRM 53-60-13, DETAIL  II.  TREATED AND PRIMED IAW SRM 51-20-01.  TOP COATED IAW AMM 51-21-00-07.  INSTALLED NEW  CREASE BEAM IAW SRM 51-40-02.  MAJOR REPAIR.
